# SDR HALA2011061100257

- Difficulty date: June 11, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 4,270 hours, 836 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Wx Radar System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RADAR 1 & 2 NO RETURN AND NO TILT ANGLE INDICATION IN BOTH AUTO AND MANUAL.  RADAR INOP.  REPLACED CONTROL PANEL IAW AMM 34-41-12 AND PERFORMED BITE PROCEDURE IAW AMM 34-41-00.  ACFT OK FOR SERVICE.
